MathSciNet Relay Station
MathSciNet bibliographic data
MR2233850 58C25 (26B35 46E35)
Fefferman, Charles Whitney's extension problem for $C^m$. Ann. of Math. (2) 164 (2006), no. 1, 313–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement